An upper bound on the length of a Hamiltonian walk of a maximal planar graph

Takao Asano, Takao Nishizeki, Takahiro Watanabe

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

A Hamiltonian walk of a connected graph is a shortest closed walk that passes through every vertex at least once, and the length of a Hamiltonian walk is the total number of edges traversed by the walk. We show that every maximal planar graph with p(≥ 3) vertices has a Hamiltonian cycle or a Hamiltonian walk of length ≤ 3(p ‐ 3)/2.

Original languageEnglish
Pages (from-to)315-336
Number of pages22
JournalJournal of Graph Theory
Volume4
Issue number3
DOIs
Publication statusPublished - 1980 Jan 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Geometry and Topology

Cite this